Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On semisimple Malcev algebras


Author: Alberto Elduque
Journal: Proc. Amer. Math. Soc. 107 (1989), 73-82
MSC: Primary 17D10
DOI: https://doi.org/10.1090/S0002-9939-1989-0979223-4
MathSciNet review: 979223
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a finite dimensional semisimple Malcev algebra over a perfect field of characteristic $ \ne 2,3$. Let $ N(M)$ be its $ J$-nucleus and $ J(M,M,M)$ the subspace spanned by its jacobians. Then it is shown that $ M = N(M) \oplus J(M,M,M),N(M)$ is a semisimple Lie algebra and $ J(M,M,M)$ is a direct sum of simple non-Lie Malcev algebras.


References [Enhancements On Off] (What's this?)

  • [1] R. E. Block, Determination of the dififerentiably simple rings with a minimal ideal, Ann. Math. 90 (1969), no. 3, 433-459. MR 0251088 (40:4319)
  • [2] R. Carlsson, Malcev-Moduln, J. Reine Angew. Math. 281 (1976), 199-210. MR 0393158 (52:13968)
  • [3] -, The first Whitehead lemma for Malcev algebras, Proc. Amer. Math. Soc. 58 (1976), 79-84. MR 0409585 (53:13337)
  • [4] -, On the exceptional central simple non-Lie Malcev algebras, Trans. Amer. Math. Soc. 244 (1978), 173-184. MR 506614 (80a:17001)
  • [5] A. A. El Malek, On the Frattini subalgebra of a Malcev algebra, Arch. Math. 37 (1981), 306-315. MR 639334 (83b:17018)
  • [6] -, The conjugacy of Cartan subalgebras of a solvable Malcev algebra, J. Algebra 85 (1983), 323-332. MR 725085 (85j:17035)
  • [7] A. A. El Malek and A. Micali, Algébres de Malcev faiblement restreintes, Algebras, Groups and Geometries 3 (1986), 414-430. MR 901808 (88m:17029)
  • [8] A. Elduque, On maximal subalgebras of central simple Malcev algebras, J. Algebra 103 (1986), 216-227. MR 860701 (88a:17043)
  • [9] -, On supersolvable Malcev algebras, Commun. Algebra 14 (1986), 311-321. MR 817048 (87e:17013)
  • [10] A. Elduque and A. A. El Malek, On the $ J$-nucleus of a Malcev algebra, Algebras, Groups and Geometries 3 (1986), 493-503. MR 901811 (89c:17040)
  • [11] V. T. Filippov, Semiprimary Malcev algebras of characteristic 3, Algebra and Logic 14 (1975), 64-71.
  • [12] N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [13] E. N. Kuzmin, Malcev algebras and their representations, Algebra and Logic 7 (1968), 233-244. MR 0252468 (40:5688)
  • [14] -, Levi's theorem for Malcev algebras, Algebra and Logic 16 (1977), 286-291.
  • [15] A. N. Rudakov and I. R. Safarevic, Irreducible representations of a simple three-dimensional Lie algebra over a field of finite characteristic, Math. Notes Acad. Sci. USSR 2 (1967), 760-767. MR 0219583 (36:2662)
  • [16] A. A. Sagle, Malcev algebras, Trans. Amer. Math. Soc. 101 (1961), 426-458. MR 0143791 (26:1343)
  • [17] G. B. Seligman, Modular Lie algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 40, Springer-Verlag, New York, 1967. MR 0245627 (39:6933)
  • [18] E. L Stitzinger, On nilpotent and solvable Malcev algebras, Proc. Amer. Math. Soc. 92 (1984), 157-163. MR 754693 (86e:17010)
  • [19] -, Supersolvable Malcev algebras, J. Algebra 103 (1986), 69-79. MR 860688 (88b:17042)
  • [20] D. A. Towers, A Frattini theory for algebras, Proc. London Math. Soc. (3) 27 (1973), 440-462. MR 0427393 (55:427)
  • [21] R. L. Wilson, Simple Lie algebras tftoral rank one, Trans. Amer. Soc. 236 (1978), 287-295. MR 0463252 (57:3205)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17D10

Retrieve articles in all journals with MSC: 17D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0979223-4
Keywords: Malcev algebras, $ J$-nucleus, semisimple, Lie algebras
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society